Advances in Theoretical and Mathematical Physics
Volume 8 (2004)
Sasaki-Einstein Metrics on S^2\times S^3
Pages: 711 – 734
We present a countably infinite number of new explicit co-homo-geneity one Sasaki-Einstein metrics on S^2\times S^3 of both quasi-regular and irregular type. These give rise to new solutions of type IIB supergravity which are expected to be dual to N=1 superconformal field theories in four dimensions with compact or non-compact R-symmetry and rational or irrational central charges, respectively.